Global Journal of Pure and Applied Mathematics (GJPAM)




Volume 16  Number 5 (2020)





Bessel Function with Linear Differential Operator
pp. 625-639
S. Lakshmi, K. R. Karthikeyan, S. Varadharajan and C. Selvaraj

Quantum Algorithm for Maximum Integer Multiple-choice Generalized Knapsack Problem by Hybrid Method of Grover's Database Search and Shor's Data Decrease
pp. 641-649
Toru Fujimura

Non-Existence of Solution of Rotation Flow in N-S Equs
pp. 651-655
Tian-Quan Yun

Integrated Simpsonís Collocation Method for Solving Fourth Order Volterra Integro-Differential Equations
pp. 657-673
AbdulAzeez Kayode Jimoh


Asymptotic of Second Order Polar Polynomials
pp. 675-685
Abdelhamid Rehouma, Tedjani Hadj Ammar and Abdelaziz Azeb Ahmed


Study of Numerical Accuracy in Different Spline Interpolation Techniques
pp. 687-693
Najmuddin Ahmad and Khan Farah Deeba

On Bessel Functions of Two Complex Variables and Differential Operators
pp. 695-709
Mosaed M. Makky

Quantum Algorithm for Traveling Salesman Problem by Quarter Method
pp. 711-721
Toru Fujimura

A Study of HIV Infection of CD4+ T Cells through Saturated Incidence Rate and Constant Cytokine Effect: A mathematical modelling approach
pp. 723-739
M.A Haque, A.K Chakraborty, M.A Islam, M.A Rahman and V.C.M Barman

Solution of Some Non Linear Partial Differential Equation by New Integral Transform Combined with ADM
pp. 741-748
Mohmed Zafar Saber and Sadikali L.Shaikh








© All rights are reserved with Research India Publications                             Home  Journals  Contact